# SDR HALA0600918

- Difficulty date: December 17, 2006
- Submitted: December 23, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,692 hours, 15,194 cycles
- Engine: Pwa PW4062
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHTING INOP, CO-PILOTS SIDE.SEATS 1-16 J/H.  FOUND BROKEN WIRE FOR EMERGENCY TRACK LIGHTING AT SEAT 12JH, REPAIRED BROKEN WIRE. TRACK LIGHTING FOR SEATS 1-16 J/H.  OPS CK NML. OK FOR SERVICE.
